# SDR USAA20110609SB093

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D102
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - CREW REPORTED THAT THE CABIN AIR SMELLS LIKE OLD SOCKS WHEN EITHER THE LEFT OR RIGHT PACK ARE IN AUTO OR HIGH, ESPECIALLY ON TAXI-OUT, TAXI-IN AND AT THE BOTTOM OF DESCENT WHEN ENGINES AT IDLE.  ACM AIR FILTERS MOST LIKELY NEED CHANGED.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING JOB CARD 03L0021001 FOR CABIN ODOR.  NO EVIDENCE OF OIL OR SKYDROL CONTAMINATION.  DID FIND AND REPLACE DIRTY COALESCER BAGS.  AIRCRAFT OK FOR SERVICE.
